# SDR AU960101

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8063210
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL CONTROL UNIT FAULTY - INVESTIGATION FOUND WEAR INTHE CDP PILOT BUSHING, NEEDLE BEARINGS AND BUSHING AND CDP LEVER ASSEMBLY
